# SDR SIMA201904053001

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Canning
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL AT RH UPPER CORNER IS OIL CANNING-C/A-REPAIRED APU FIREWALL IAW ERS-EM-49MR-141
